# SDR CALA2024092602484

- Difficulty date: September 19, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511626
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR WEB HAS CORROSION F.S. 1030 RBL 9"-27". REF AAR N/R 9902847 REMOVED AND FABRICATED NEW PASSENGER CABIN FLOOR WEB AT STA 1030 REQ PER B737-900ER BAC5602, DOCUMENT #MN157A00, DWG #147A5116, RBL 9IN-27IN P/N 147A5116-26 MATERIAL USED 7075-0 0.063IN AND DWG 147A5701, SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0. HEAT TREATED TO 7075-T6 0.063IN ISSUE TAG #E149558 PO#149558 PO#149558 PO#1795422 LOT #456468B8. ACCOMPLISHED HEAT TREAT.
